# SDR SWAA2013020112241

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 827 AT STR 7R-8R EXISTING REPAIR AREA HAS CRACK ON AFT SIDE OF WEB 2ND RIVET ROW FROM THE TOP, INBD RIVET  (AS MARKED).  REMOVED CRACK RIVET FROM THE EXISTING REPAIR BS 827 AT STR 7R-8R AND INSTALLED NEW RIVET PER SRM 51-40-02. 91201U, 25JA
